# SDR MWEA95328

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Corroded
- Location: Bs 217
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MODERATE CORROSION ON NR 2 SEAT TRACK AT STA 217.  CORROSION REMOVAL WAS BEYOND LIMITS.  INSTALLED NEW SECTION OF SEAT TRACK IAW SRM 51-30-5, RETURNED A/C TO SERVICE.
